# SDR SWAA2023062670929

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 53,151 hours, 31,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OUTSIDE EMERGENCY LIGHT NOT WORKING<[01] INSTALLED NEW LIGHT BULB ON THE AFT SERVICE DOOR OUTSIDE EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD
